SISSA Open Science

Time-dependent systems of generalized Young measures

Show simple item record

dc.contributor.author Dal Maso, Gianni en_US
dc.contributor.author DeSimone, Antonio en_US
dc.contributor.author Mora, Maria Giovanna en_US
dc.contributor.author Morini, Massimiliano en_US
dc.date.accessioned 2005 en_US
dc.date.accessioned 2011-09-07T20:28:30Z
dc.date.available 2005 en_US
dc.date.available 2011-09-07T20:28:30Z
dc.date.issued 2005 en_US
dc.identifier.citation Netw. Heterog. Media 2 (2007) 1-36 en_US
dc.identifier.uri http://preprints.sissa.it/xmlui/handle/1963/1795 en_US
dc.description.abstract In this paper some new tools for the study of evolution problems in the framework of Young measures are introduced. A suitable notion of time-dependent system of generalized Young measures is defined, which allows to extend the classical notions of total variation and absolute continuity with respect to time, as well as the notion of time derivative. The main results are a Helly type theorem for sequences of systems of generalized Young measures and a theorem about the existence of the time derivative for systems with bounded variation with respect to time. en_US
dc.format.extent 339547 bytes en_US
dc.format.mimetype application/pdf en_US
dc.language.iso en_US en_US
dc.relation.ispartofseries SISSA;98/2005/M en_US
dc.relation.ispartofseries arXiv.org;math.FA/0512387 en_US
dc.title Time-dependent systems of generalized Young measures en_US
dc.type Preprint en_US
dc.contributor.department Functional Analysis and Applications en_US
dc.contributor.area Mathematics en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search SISSA Open Science


Browse

My Account